# SDR DXTA2022030958240

- Difficulty date: March 8, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N429QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500486
- Aircraft time: 2,799 hours, 2,121 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: DAP0009704
- Part serial: 5040NE
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT MLG BRAKE: ON TAXI OUT NOTICED ENTIRE AIRCRAFT SHUDDERS WHEN BRAKES WERE APPLIED. ON TAXI IN TRIED JUST LEFT BRAKE AND APPEARED TO BE SMOOTH. APPLIED JUST RIGHT BRAKE AND SHUDDER WAS EVIDENT. // SIGNOFF//  REMOVED AND INSTALLED "OVERHAULED" RH BRAKE ASSEMBLY. IAW PHENOM 300 AMM 32-41·00, 32-45-01, 32-45-21
